# SDR ASAA2024120655297

- Difficulty date: December 6, 2024
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 56,501 hours, 16,822 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER BOTTOM SIDE HAS 3EA. DENTS AT STAB STA.157.10. GROUNDED - YES. EVALUATED DAMAGE ON RIGHT HAND HORIZONTAL STAB LOWER SKIN AT STA 157.1. FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 55-10-01-1A-2 DUE TO DAMAGE ON FASTENER HOLE AND PROXIMITY TO OTHER DAMAGE. REPAIRED LOWER SKIN ON RH HORIZONTAL STAB. IAW B737-800 SRM 55-10-01-2R-11.   RESTORED ALL EXTERNAL FINISHES IAW B737-800 AMM 51-21-99.
